| Model Number |
01.36.044 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Pain (1994); Inadequate Osseointegration (2646)
| Date of Event |
02/19/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 year 2 months after the primary, the patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.The surgeon revised the stem, head and liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 24 february 2025.Lot 2106260: (b)(4) items manufactured and released on 29-sep-2021.Expiration date: 2026-09-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.